Access count of this item: 87

Files in This Item:
File Description SizeFormat 
1728-06.pdf521.49 kBAdobe PDFView/Open
Title: Higson coronaの不動点定理 (一般位相幾何学及び幾何学的トポロジーの最近の話題とその応用)
Authors: 深谷, 友宏  KAKEN_name
Author's alias: Fukaya, Tomohiro
Issue Date: Feb-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1728
Start page: 40
End page: 44
URI: http://hdl.handle.net/2433/170532
Appears in Collections:Research trends on general and geometric topology and their applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.